Aa
A
A
Close
Avatar universal
state of comatose
Good morning,

I've got my brother who's in a state of comatose since 12 days.. and he's been without oxygen about 2hours before being transmitted to the hospital and being placed under artificial respiratory. according to doctors, his respiratory rate is very low.  but he does have facial reaction when talking to him. For the moment he is having high fever also. i think that it must be due to some infection, which im not sure.  Also, it seems that his kidneys as well as his lungs are affected.  What i want to know is that to which extent do you think his brain has been damaged due to a lack of oxygen for that much of time??? What can be the consequences and if there's a way to treat or repairs the cells damaged of his brain so that he can be a normal person without seizures, muscles spasms and other complications?
Thanks..
Cancel
3 Answers
Page 1 of 1
Avatar universal
Hello and hope you are doing well.

Understand your predicament. But it is difficult to predict the prognosis, without a clinical evaluation. Oxygen saturations below 88% for prolonged periods can cause permanent damage. However, as the edema and inflammation subside, he is likely to regain some functionality. Also, if the insult is due to an infection, as this resolves his symptoms should improve. Please discuss the options with his consulting doctor.

Hope this helped and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
hello..
thanks for your reply..
but he passed away after 2days i posted this questions!! he died of gatro intestinal bleeding!!! according to me perhaps as his kidney was having inflammation he was injected anti-inflamatory medication which had maybe harmed this part of his body causing him to die in such circumstances.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
But can u clarify things for me please.. 0ther than anti-inflammatory medication,is there any other way of treating a kidney inflammati0n.. In my br0ther's case, acc0rding 2my research d0ne 0n the net, it seems that anti-inflammat0ry can lead t0 gastr0-intestinal bleeding...!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources